# SDR DXTA2012073005066

- Difficulty date: July 28, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 9,036 hours, 5,477 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 11,140 hours, 9,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BAD, FOUL ODOR COMING OUT OF COCKPIT AND CABIN VENTS BOTH ON THE GROUND AND IN FLIGHT.  REMOVED APU INLET DUCT ASSY AND INSPECTED AREA.  FOUND OIL SEEPING AT COMMPRESSOR INLET HOUSING AND OIL RUNNING DOWN THE BOTTOM OF SAME HOUSING.  R & R THE APU IAW MM 49-10-00.  APU OPERATES NORNALLY.  OPS AND LEAK CHECKED GOOD.  NO ABNORMAL ODOR NOTED.
